Publications "Hellmann, Marcel"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Jump to: 2012
Number of items: 1.

2012

file
Ernst, Dominique ; Hellmann, Marcel ; Köhler, Jürgen ; Weiss, Matthias:
Fractional Brownian motion in crowded fluids.
In: Soft Matter. Vol. 8 (2012) Issue 18 . - pp. 4886-4889.
ISSN 1744-683X
DOI der Verlagsversion: https://doi.org/10.1039/c2sm25220a

This list was generated on Wed Apr 17 01:43:15 2024 CEST.
[Top of page]